# SDR DL76S952404

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON I-2 LETTER CHECK, 2 HOLES BOTTOM OF T/E WEDGE FLAP.  REPAIRED PER SRM 57-53-01.
